Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jerzy Zabczyk
Title: Mathematical control theory: An introduction
Additional book information: Birkh\"auser, Boston, 1992, viii+260 pp., US$69.50. ISBN 3-7643-3645-5.

Review Information:

Reviewer: Raymond Rishel
Journal: Bull. Amer. Math. Soc. 31 (1994), 330-332
DOI: https://doi.org/10.1090/S0273-0979-1994-00545-2